# SDR FDEA201004231301

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 77,281 hours, 31,724 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AFA37541
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 8-5230-137737 PART 3 -TO REPAIR SKIN OF AFT LOWER CARGO DOOR OUTER SKIN,  FOUND REPAIR AREA CLOSE TO COVER CUT-OUT AND PLACARD INSTALLATION.  COMPLIED WITH EA 8-5230-132409: DOORS - LOWER CTR CARGO DOOR SKIN - REPAIR.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
